# SDR 03FDEA01747

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,332 hours, 33,029 cycles
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Missing
- Location: Te Flaps
- Stage of operation: CR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER SEVERAL SUCCESSFUL FLAP RETRACTION CYCLES, OUTBOARD FLAPS STOPPED AT 5 DEG & STAYED THERE WHILE FLAPS 2 WERE COMMANDED,  ALTERNATE FLAP SELECTION WAS UNABLE TO MOVE THEM FURTHER UP OR DOWN.  USE OF NORMAL HYD MOTOR WAS ABLE TO DRIVE OUTBOARDS DOWN.  BUT NO SECOND ATTEMPT WAS MADE TO RETRACT THEM.  TROUBLESHOT O/B FLAP DRIVE SYS IAW FEDEX MM, FOUND BOLT MISS NR 7 FLP CARRIAGE LOWER ACCESS CVR I/B SIDE. SPCT MISSING BOLT OF BIND BETWEEN MIDFLAP/FLAP TRCK CAUSE OB FLAP SYS TEMPORARILY INACTIVE.  REPLACED MISSING BOLT. INSPECTED OB FLAP SYS/SAFETYS,  NO ISSUES.  OP CHECK FLAP DRIVE SYS TO FULL EXTREMES 50 TIMES. NO PROBLEMS.
